# SDR UALA2010092703567

- Difficulty date: September 25, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 80,824 hours, 13,100 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 24242001
- Condition: Shorted
- Location: Galley Cart
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LT AFT GALLEY CART PIGTAIL NR62 WAS ARCING.  CREW PULLED CBS FOR CART CONTROLLERS M61, M62 , M63 PRECAUTIONARY. WIRES DAMAGED, CB PULLED AND COLLARD FOR CART 62 CONTROLLER M62. REPLACED PIGTAIL, OPS CK OK.
